Cesàro summability of multi-dimensional trigonometric-Fourier series

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

The d-dimensional classical Hardy spaces Hp(Td) are introduced and it is shown that the maximal operator of the Cesàro means of a distribution is bounded from Hp(Td) to Lp (Td) ((2d + 1)/(2d + 2) <p ≤ ° ∞) and is of weak type (1, 1) provided that the supremum in the maximal operator is taken over a positive cone. As a consequence we obtain the summability result due to Marcinkievicz and Zygmund, more exactly, the Cesàro means of a function f ∈ L1(Td) converge a.e. to the function in question, provided again that the limit is taken over a positive cone. Similar results for the (C, β) summability are also formulated.

Original languageEnglish
Pages (from-to)419-431
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume204
Issue number2
DOIs
Publication statusPublished - Dec 1 1996

Fingerprint

Positive Cone
Trigonometric Series
Maximal Operator
Fourier series
Summability
Cones
Hardy Space
Supremum
Mathematical operators
Converge

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Cesàro summability of multi-dimensional trigonometric-Fourier series. / Weisz, F.

In: Journal of Mathematical Analysis and Applications, Vol. 204, No. 2, 01.12.1996, p. 419-431.

Research output: Contribution to journalArticle

@article{e6bcc16e56d743b2a5e7bdb317a3b36c,
title = "Ces{\`a}ro summability of multi-dimensional trigonometric-Fourier series",
abstract = "The d-dimensional classical Hardy spaces Hp(Td) are introduced and it is shown that the maximal operator of the Ces{\`a}ro means of a distribution is bounded from Hp(Td) to Lp (Td) ((2d + 1)/(2d + 2) 1(Td) converge a.e. to the function in question, provided again that the limit is taken over a positive cone. Similar results for the (C, β) summability are also formulated.",
author = "F. Weisz",
year = "1996",
month = "12",
day = "1",
doi = "10.1006/jmaa.1996.0445",
language = "English",
volume = "204",
pages = "419--431",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Cesàro summability of multi-dimensional trigonometric-Fourier series

AU - Weisz, F.

PY - 1996/12/1

Y1 - 1996/12/1

N2 - The d-dimensional classical Hardy spaces Hp(Td) are introduced and it is shown that the maximal operator of the Cesàro means of a distribution is bounded from Hp(Td) to Lp (Td) ((2d + 1)/(2d + 2) 1(Td) converge a.e. to the function in question, provided again that the limit is taken over a positive cone. Similar results for the (C, β) summability are also formulated.

AB - The d-dimensional classical Hardy spaces Hp(Td) are introduced and it is shown that the maximal operator of the Cesàro means of a distribution is bounded from Hp(Td) to Lp (Td) ((2d + 1)/(2d + 2) 1(Td) converge a.e. to the function in question, provided again that the limit is taken over a positive cone. Similar results for the (C, β) summability are also formulated.

UR - http://www.scopus.com/inward/record.url?scp=0030528506&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030528506&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1996.0445

DO - 10.1006/jmaa.1996.0445

M3 - Article

VL - 204

SP - 419

EP - 431

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -